# SDR UIEA200200069

- Difficulty date: December 18, 2002
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65B020617
- Condition: Damaged
- Location: Nr 4 Mid Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C-CHECK AT IAI, FOUND NR 4 INBOARD MID FLAP CARRIAGE SUPPORT RIB FITTING WITH ELONGATED MOUNT HOLES.  HOLES OVERSIZED TO OBTAIN A CLEAN ROUND HOLE.  PERFORMED OPEN HOLE E/C CHECK TO INSURE CRACK FREE CONDITION.  NO CRACKS FOUND.  FABRICATED REPAIR SLEEVES.  INSTALLED INTERFERENCES SLEEVES PER STANDARD SRM PRACTICES AS REQUIRED.  PRIME PAINTED AREA.  REINSTALLED REMOVED PARTS WITH OVERSIZED FASTENERS PER APPLICABLE INSTRUCTIONS.  FITTING P/N 65B02061-7. (M)
